RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 3–15 (Mi tmf4353)  

This article is cited in 2 scientific papers (total in 2 papers)

Vertex function in the theory of the weak interaction of leptons

B. S. Getmanov, A. T. Filippov


Abstract: The Edwards approximation is used to study the vertex function in the theory of the weak $V$$A$ interaction of leptons with the $W$ boson. Edwards's linear integral equation for the sum of ladder-type diagrams is reduced to a boundary-value problem for a system of linear differential equations. The existence and uniqueness of the solution of this problem is proved and the higher approximation corrections are estimated. The principal correction for the renormatized vertex function is found to be of order $g_2\ln g_2$. The proof makes essential use of dispersion sum rules and some new Euclidean momenta sum rules for the vertex function are derived.

Full text: PDF file (1396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 629–638

Received: 14.08.1970

Citation: B. S. Getmanov, A. T. Filippov, “Vertex function in the theory of the weak interaction of leptons”, TMF, 8:1 (1971), 3–15; Theoret. and Math. Phys., 8:1 (1971), 629–638

Citation in format AMSBIB
\Bibitem{GetFil71}
\by B.~S.~Getmanov, A.~T.~Filippov
\paper Vertex function in the theory of the weak interaction of leptons
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/tmf4353}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 629--638
\crossref{https://doi.org/10.1007/BF01038670}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4353
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Gogokhiya, A. T. Filippov, “Singular quasipotential equation”, Theoret. and Math. Phys., 21:1 (1974), 954–962  mathnet  crossref  mathscinet  zmath
    2. V. Sh. Gogokhiya, D. P. Mavlo, A. T. Filippov, “Solution of a singular quasipotential equation for bound states”, Theoret. and Math. Phys., 27:3 (1976), 513–522  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:81
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019